Alert archive / Delaware / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

April 19, 2019Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 19, 2019, 11:04 PM EDT for Sussex County, Delaware. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 11:04 PM EDT (03:04 UTC)
Expired
Apr 19, 2019, 11:30 PM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 28 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 11:20 PM EDTMARINE TSTM WIND 39Lewes, DE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

488 
WWUS81 KPHI 200304
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1104 PM EDT FRI APR 19 2019

DEZ003-004-200330-
Inland Sussex-Delaware Beaches-
1104 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SUSSEX COUNTY...

At 1104 PM EDT, a strong thunderstorm was located over Selbyville, or
8 miles northwest of Ocean City, moving northeast at 70 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Millsboro, Lewes, Milton, Selbyville, Dagsboro, Millville, Henlopen
Acres, Gumboro, Long Neck, Ocean View, Frankford and South Bethany.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3846 7543 3885 7528 3885 7523 3879 7516
      3878 7512 3879 7510 3880 7510 3859 7506
      3861 7507 3845 7505
TIME...MOT...LOC 0304Z 217DEG 59KT 3846 7518 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 19, 9:42 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 19, 9:42 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
942 PM EDT Fri Apr 19 2019

.SYNOPSIS...
Strong low pressure will continue to lift through the upper
Ohio River Valley overnight. The low will slowly continue moving
northeast through the weekend and will weaken as it does so.
This low along with an upper level disturbance could lead to
lingering unsettled weather through Monday. High pressure will
build in south of the region Tuesday. A cold front will likely
approach by Wednesday with additional unsettled weather possible
during the midweek period.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
The initial band of light to moderate rain showers was
continuing to lift northward and out of our region around 9:30
PM. Meanwhile, the main area of rain was beginning to move into
eastern Pennsylvania, northeastern Maryland and Delaware from
the west and southwest.

We continue to expected some heavy rain overnight with a Flash
Flood Watch remaining in place throughout eastern Pennsylvania,
New Jersey, northeastern Maryland and Delaware.

The robust convection that affected Virginia this evening was
continuing to weaken slowly as it encountered increasingly
stable conditions near the ocean. We will keep an eye on the
severe weather threat for northeastern Maryland and Delaware
through about midnight. It should not be widespread enough to
warrant a watch. The potential for severe weather in eastern
Pennsylvania and New Jersey seems quite low at this point.

Temperatures will remain mild overnight with lows mostly in the
60s with a south wind.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Line of showers and thunderstorms will move offshore Saturday
morning. Surface low pressure continues to lift to the north and
east and moves into western New York by Saturday evening.
However, deep closed low at 500 mb will meander over the Ohio
Valley throughout the day. Several strong shortwaves will spin
off of the low and move towards the region in the afternoon.

Will keep slight chance PoPs in the forecast, although showers
will not nearly be as strong as tonight.

Cooler with highs in the 60s to low 70s. Dewpoints drop off
somewhat late in the day.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The extended starts off unsettled as an upper level cut off low
spins across the eastern US and eventually tracks to the
northeast and into New England late Monday. Meanwhile, at the
surface, low pressure will slowly move through the Mid-Atlantic
and cross our area Sunday night into Monday. High pressure will
nudge its way into the area late Monday before sliding to our
south on Tuesday. Another surface low pressure system will
approach the region around midweek. Beyond midweek, the guidance
diverges and shows varying solutions from high pressure over
the region to having a slow moving boundary as we head into the
end of the week.

Overall, the period looks showery with the exception of
Tuesday, and possibly some areas on Monday. With so much
uncertainty after midweek, confidence is too low to state that
any day will dry. Not much in the way of cold air moving into
the region, although Monday will likely be cooler than most days
of the extended. Depending on how the models resolve the end of
the week, there is still the potential for some cooler air to
arrive. The cooler days look to be close to the climatological
normals for April with the rest of the period remaining above
normal.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...Mainly MVFR CIGs overnight. SHRA/isolated TSRA will
result in even lower CIGs and IFR VSBYs. Patchy fog develops
late tonight with even more VSBY restrictions. South winds 10 to
15 kt with 20-25 kt gusts, though winds may be stronger at
KMIV/KACY. LLWS also a concern with 40-60 kt winds at or around
2000 ft.

Saturday...IFR/MVFR CIGs persist through the morning, lifting
to VFR in the early afternoon. SHRA/TSRA move offshore in the
morning, and then scattered SHRA possible in the afternoon.
South winds around 15 kt with 20-25 kt gusts.

Outlook...
Saturday night...Mainly VFR expected becoming MVFR late with
IFR possible toward morning. South to southeast winds around 5
to 10 knots.

Sunday...VFR conditions with MVFR or lower in showers. Ceilings
may lower through the day. South to southwest winds around 5 to
10 knots.

Sunday night...MVFR or lower conditions possible with showers.
Light southwest to west winds.

Monday...Mainly VFR conditions expected. Showers are possible
through the day, which may cause conditions to become MVFR or
lower for a period of time. West to northwest winds around 5 to
10 knots becoming light and variable overnight.

Tuesday...Mainly VFR conditions expected. Showers arrive from
northwest to southeast, mainly in the afternoon or later. West
to southwest winds around 5 to 10 knots.

Wednesday...VFR conditions becoming MVFR or lower in showers.
West to northwest winds around 5 to 10 knots.

&&

.MARINE...
Small Craft Advisories up on all waters tonight, and then SCA
remains in effect for all of Saturday and Saturday night for the
ocean waters and up until 2 pm for DE Bay.

Showers and thunderstorms will affect the waters tonight, with
heavy rain and locally strong winds.

Outlook...
Saturday night through Monday...Small Craft advisory conditions
will continue on the ocean waters as seas remain elevated. Seas
will start to subside late Monday. Southerly winds on Sunday
will turn to the west then northwest on Monday. Gusts are
expected to remain below 25 knots. Sub-advisory conditions are
expected on the Delaware Bay.

Tuesday...Southwest winds around 10 to 15 knots with gusts
around 20 knots. Seas 2 to 4 feet.

Wednesday...Northwest winds around 10 knots. Seas 2 to 4 feet.

&&

.HYDROLOGY...
A Flash Flood Watch remains in effect for all of southeast PA,
all of NJ, the eastern shores of MD, and DE.

Areas of 1-2 inches of rain with local amounts up to 3 inches
are expected. Hourly rainfall rates potentially nearing 2 inches
tonight will result in the locally higher amounts, and where
this occurs is where the flash flooding potential is the
greatest.

River/Stream/Creek rises will begin tonight and persist through
the weekend. Mainstems will not crest until at least Sunday.
Smaller creeks and streams will crest on Saturday. Poor drainage
and low-lying flooding will quickly occur during times of
enhanced rainfall rates.

Keep in mind that the hydrologic forecasts are based on
predicted rainfall. Actual response will be different if the
rainfall increases/decreases across a specific basin. Keep in
touch with future forecasts into the weekend.

&&

.TIDES/COASTAL FLOODING...
Latest models and ensemble guidance indicate potential for
mostly spotty minor flooding tonight on the New Jersey coast and
on the tidal Delaware River. However, with prevailing southerly
flow, concern is that models are underforecasting tidal levels
along the tidal Delaware River in particular. This has certainly
been the case so far, with high tides running about 0.5-1.5
feet above most model projections at Philadelphia and
Burlington. As a result, will be issuing another coastal flood
advisory for tonight's high tide on the tidal Delaware River.
Confidence is too low for advisory-level flooding elsewhere in
coastal New Jersey and Delaware at this point.

Concern remains for some minor flooding on the eastern shores
of Chesapeake Bay as well for Saturday morning's high tide. Will
continue to monitor this potential closely, though current
model simulations would suggest conditions will be shy of
advisory criteria.

Finally, have seen some minor flooding on the northern shores
of Barnegat Bay and associated back bays today. With prevailing
southerly flow continuing, expecting more of this through
Saturday. Should current observations and model trends continue,
will likely need to issue a coastal flood statement for these
areas later this evening through Saturday morning, as the
flooding may worsen with time until surface winds change
directions sufficiently.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Saturday morning for PAZ054-055-
     060>062-070-071-101>106.
     Coastal Flood Advisory until 4 AM EDT Saturday for PAZ070-071-
     106.
NJ...Flash Flood Watch from 2 AM EDT Saturday through Saturday
     afternoon for NJZ001-008-010-012>015-020-026.
     Flash Flood Watch through Saturday morning for NJZ007-009-
     016>019-021>025-027.
     Coastal Flood Advisory until 4 AM EDT Saturday for NJZ015-
     017>019.
DE...Flash Flood Watch through Saturday morning for DEZ001>004.
MD...Flash Flood Watch through Saturday morning for MDZ008-012-015-
     019-020.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450>455.
     Small Craft Advisory until 2 PM EDT Saturday for ANZ430-431.

&&

Synopsis...O'Brien
Near Term...Iovino
Short Term...MPS
Long Term...Meola
Aviation...Meola/MPS
Marine...Meola/MPS
Hydrology...Staff
Tides/Coastal Flooding...CMS
Hazardous weather outlook, Apr 19, 9:48 PM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
948 PM EDT Fri Apr 19 2019

NJZ007-009-PAZ054-055-060>062-101>105-210200-
Warren-Hunterdon-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-008-010-210200-
Sussex-Morris-Somerset-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ017>019-PAZ070-071-106-210200-
Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia-
Lower Bucks-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...

This Hazardous Weather Outlook is for southern New Jersey and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-210200-
Mercer-
948 PM EDT Fri Apr 19 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...
...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-NJZ016-021>025-027-210200-
New Castle-Kent-Inland Sussex-Delaware Beaches-Salem-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Southeastern Burlington-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-020-026-210200-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-012-015-019-020-210200-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Minor tidal flooding is possible with the Saturday morning high
tide.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-210200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
948 PM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Apr 19, 10:13 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1013 PM EDT FRI APR 19 2019

DEZ001>003-200245-
Inland Sussex-Kent-New Castle-
1013 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SUSSEX...SOUTH
CENTRAL NEW CASTLE AND KENT COUNTIES...

At 1013 PM EDT, a strong thunderstorm was located near Andrewsville,
or 15 miles northwest of Georgetown, moving northeast at 60 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Dover, Smyrna, Milford, Seaford, Harrington, Camden, Clayton,
Bridgeville, Cheswold, Bowers, Woodside, Viola, Hartly, Rising
Sun-Lebanon, Hazlettville, Dover Base Housing, Dover Speedway,
Sandtown, Andrewsville and Green Spring.

LAT...LON 3869 7572 3912 7575 3937 7564 3922 7540
      3907 7541 3901 7533 3894 7531 3892 7531
      3862 7564
TIME...MOT...LOC 0213Z 212DEG 53KT 3881 7564

CMS
Local storm report, Apr 19, 10:34 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     3 W GREENWOOD           38.81N 75.65W
04/19/2019                   SUSSEX             DE   PUBLIC

            TWO VERY LARGE TREES BLOWN DOWN.

&&
Local storm report, Apr 19, 10:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     MARINE TSTM WIND DEWEY BEACH             38.69N 75.07W
04/19/2019  M47 MPH          SUSSEX             DE   MESONET

&&
Special weather statement, Apr 19, 10:44 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1044 PM EDT FRI APR 19 2019

NJZ022>025-200315-
Coastal Atlantic-Atlantic-Atlantic Coastal Cape May-Cape May-
1044 PM EDT FRI APR 19 2019

...A SHOWER WILL AFFECT SOUTH CENTRAL ATLANTIC AND CAPE MAY
COUNTIES...

At 1044 PM EDT, a shower was located over Rio Grande, or near Cape
May, moving northeast at 75 mph.

Winds up to 50 mph are possible with this shower.

Locations impacted include...
Atlantic City, Ocean City, Cape May, Pleasantville, Somers Point,
Ventnor City, Northfield, Margate City, North Wildwood, Wildwood
Crest, Woodbine, Sea Isle City, Estell Manor, Avalon, West Cape May,
Longport, Stone Harbor, Corbin City, Cape May Court House and Scotch
Bonnet.

LAT...LON 3930 7455 3933 7468 3927 7459 3929 7460
      3920 7466 3899 7479 3894 7486 3893 7492
      3899 7496 3911 7489 3916 7489 3918 7491
      3947 7473 3939 7452 3934 7451 3937 7449
      3935 7444
TIME...MOT...LOC 0244Z 214DEG 67KT 3902 7487

CMS
Local storm report, Apr 19, 10:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     MARINE TSTM WIND LEWES                   38.78N 75.13W
04/19/2019  M43 MPH          SUSSEX             DE   MESONET

            FROM THE WEATHERFLOW STATION.

&&
Special weather statement, Apr 19, 11:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1104 PM EDT FRI APR 19 2019

DEZ003-004-200330-
Inland Sussex-Delaware Beaches-
1104 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SUSSEX COUNTY...

At 1104 PM EDT, a strong thunderstorm was located over Selbyville, or
8 miles northwest of Ocean City, moving northeast at 70 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Millsboro, Lewes, Milton, Selbyville, Dagsboro, Millville, Henlopen
Acres, Gumboro, Long Neck, Ocean View, Frankford and South Bethany.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3846 7543 3885 7528 3885 7523 3879 7516
      3878 7512 3879 7510 3880 7510 3859 7506
      3861 7507 3845 7505
TIME...MOT...LOC 0304Z 217DEG 59KT 3846 7518

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:11 PM EDTSpecial Marine WarningPHI64 min
Apr 19, 10:44 PM EDTSpecial Weather StatementPHICape May31 min
Apr 19, 11:09 PM EDTSpecial Marine WarningPHI51 min
Apr 19, 11:12 PM EDTCoastal Flood StatementPHIOcean43 hr
Apr 19, 11:24 PM EDTSpecial Marine WarningPHI51 min
Apr 19, 11:33 PM EDTSpecial Weather StatementPHIAtlantic, Cape May27 min
Apr 19, 11:57 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Ocean33 min
Apr 19, 11:59 PM EDTSpecial Marine WarningPHI61 min
Apr 20, 12:32 AM EDTSpecial Weather StatementPHIAtlantic, Cape May, Monmouth, Ocean58 min
Apr 20, 12:34 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland2 hr
Apr 20, 12:36 AM EDTSpecial Marine WarningPHI54 min
Apr 20, 12:56 AM EDTSpecial Marine WarningPHI64 min
Apr 20, 1:27 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Middlesex, Monmouth, Ocean74 min
Apr 20, 4:22 AM EDTSpecial Marine WarningPHI53 min
Apr 20, 5:26 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Salem4 hr
Apr 20, 6:30 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May4 hr
Apr 20, 8:56 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Monmouth, Ocean4 hr
Apr 20, 4:01 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer13 hr
Apr 20, 10:38 AM EDTAreal Flood WarningPHIMontgomery6 hr
Apr 20, 10:54 AM EDTRiver Flood WarningPHIChester5 hr
Apr 19, 9:38 PM EDTSevere Thunderstorm WarningPHIKent, Sussex37 min
Apr 19, 9:53 PM EDTSpecial Weather StatementPHISussex37 min
Apr 19, 10:13 PM EDTSpecial Weather StatementPHIKent32 min
Apr 19, 11:35 PM EDTAreal Flood AdvisoryPHISussex2 hr
Apr 20, 1:16 AM EDTSpecial Weather StatementPHIKent, New Castle29 min
Apr 20, 4:17 AM EDTSpecial Weather StatementPHIKent, Sussex28 min
Apr 20, 6:28 AM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Apr 20, 4:30 AM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot30 min
Apr 20, 5:46 AM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's, Talbot4 hr

Nearby

Special Weather Statements in Delaware, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.